# SDR SWIA2020040749993

- Difficulty date: February 13, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H BATT RIB ANGLE AT WS 48.30 IS CRACKED   (C-CHECK) RO 4/4/2020   REPLACED LH BATT RIB ANGLE AT WS 48.30. REF CRJ200SRM AND BOMBARDIER REO .BOMBARDIER DWG. COMPLETED SKYWEST TASK CARD.
